# SDR AALA20150226025

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 58,568 hours, 7,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 3R PAX ENTRY DOOR BATTERY TEST FAILED.  REPLACED CABIN 3R MODE SELECT SWITCH IAW AMM 52-11-28.  SYS CHECKED NORMAL.
